Topic: Gemcitabine and cisplatin chemotherapy

Thought I would post this for any newcomers wondering about Gem/Cis.

http://www.macmillan.org.uk/Cancerinfor … HcrosXLR9g

Any advice or comments I give are based on personal experiences and knowledge and are my opinions only, they are not to be substituted for professional medical advice. Please seek professional advice from a qualified doctor or medical professional.

Re: Gemcitabine and cisplatin chemotherapy

Thanks, Gavin.  Very helpful.  Sorry you're getting washed away over there in Scotland!

Willow

Re: Gemcitabine and cisplatin chemotherapy

Glad to be of help Willow! It has sort of stopped raining here now, just a few showers but hey, that is a good day for us! wink Maybe we'll get some of your California sun tomorrow....always the optimist here!!!

Any advice or comments I give are based on personal experiences and knowledge and are my opinions only, they are not to be substituted for professional medical advice. Please seek professional advice from a qualified doctor or medical professional.

Re: Gemcitabine and cisplatin chemotherapy

Thank you for posting...very helpful!  My dad will be going for his first Gem/Cis treatment tomorrow morning!

Re: Gemcitabine and cisplatin chemotherapy

Hi AJ,

Glad that the link was of use to you. I know that there are a ton of posts on the site here about the Gem/Cis combo from all of the members and using the search forum function will throw them up for you if you want to read more about it. Many of them will be about their of their loved ones experiences of that combo and that may be of help to you and your dad.

I hope all goes well for your dad tomorrow with his first treatment and please let us know how he gets on with it. My fingers are crossed for him and loads of positive thoughts coming your way too.

My best wishes to you and your dad,

Gavin

Any advice or comments I give are based on personal experiences and knowledge and are my opinions only, they are not to be substituted for professional medical advice. Please seek professional advice from a qualified doctor or medical professional.